Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Increased pressure and pain in the head. Have pseudo tumor in the cerebrum. Diamox medication is making tired. Any natural remedy?

I have pseudotumor cerebri I am 27 years old 5ft 3in and 185 lbs I have lost a total of 65 lbs over the course of 2 years. I am currently on Diamox 2000 mg per day. my dosage was just increased today due to increased pressure and pain. I am not at 3000 mg per day 1000 mg 3x daily. The Diamox makes me extremely weak and tired. I am looking for a possible natural remedies for PTC or IIH Something that I could easily do or take at home other than the weight loss and change of eating habits that I have already done.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

I am so sorry to hear about this pseudotumor cerebri that you have mentioned. The mainstay of treating this condition is Diamox. You are already on this drug. Though it causes side effects, I will recommend that you try o continue with. There are no other possible home remedies unless you would want to consider some surgical interventions. I generally do not recommend surgery unless all medical options fail.

I hope this helps. I wish you well. Thank you so much for using our services and feel free to ask for more information and clarifications if need be.
Answered: Sat, 29 Nov 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor